RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Author Index, 1943, Volume 13(55)

A B F G H K L M R S T U W Full List
A. D. Alexandroff
Additive set-functions in abstract spaces
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):2-3,  169–238
A. Brudno
Continuity and differentiability
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):1,  119–134
W. S. Fedoroff
Sur les fonctions harmoniques conjuguées dans l'еspace
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):2-3,  287–300
I. Gelfand, D. Raikov
Irreducible unitary representations of locally bicompact groups
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):2-3,  301–316
Anna Hurevitsch
Unitary representation in Hilbert space of a compact topological group
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):1,  79–86
Mark Krein, Selim Krein
Sur l'espace des fonctions continues définies sur un bicompact de Hausdorff et ses sousespaces semiordonnés
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):1,  1–38
Selim Krein, see Mark Krein
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):1,  1–38
P. P. Kufareff
On one-parameter families of analytic functions
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):1,  87–118
I. Liberman
Characterization of convex bodies
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):2-3,  239–262
A. Malcev
On the representations of infinite algebras
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):2-3,  263–286
D. Raikov, see I. Gelfand
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):2-3,  301–316
D. Shin
Quasi-differential operators in Hilbert space
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):1,  39–70
S. Tschernikow
On the theory of locally soluble groups
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):2-3,  317–333
A. Uzkov
On a class of non-associative algebras
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):1,  71–78
V. Wagner
The inner geometry of non-linear non-holonomic manifolds
Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55):1,  135–167
Математический сборник (новая серия) - 1936–1946
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019